File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Improved short adjacent repeat identification using three evolutionary Monte Carlo schemes

TitleImproved short adjacent repeat identification using three evolutionary Monte Carlo schemes
Authors
Issue Date2013
Citation
International Journal of Data Mining and Bioinformatics, 2013, v. 8 n. 4, p. 462-479 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/191335
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorXU, Jen_US
dc.contributor.authorLi, VOKen_US
dc.contributor.authorLi, SYRen_US
dc.contributor.authorFan, Xen_US
dc.date.accessioned2013-10-15T06:55:16Z-
dc.date.available2013-10-15T06:55:16Z-
dc.date.issued2013en_US
dc.identifier.citationInternational Journal of Data Mining and Bioinformatics, 2013, v. 8 n. 4, p. 462-479en_US
dc.identifier.urihttp://hdl.handle.net/10722/191335-
dc.languageengen_US
dc.relation.ispartofInternational Journal of Data Mining and Bioinformaticsen_US
dc.titleImproved short adjacent repeat identification using three evolutionary Monte Carlo schemesen_US
dc.typeArticleen_US
dc.identifier.emailLi, VOK: vli@eee.hku.hken_US
dc.identifier.authorityLi, VOK=rp00150en_US
dc.identifier.doi10.1504/IJDMB.2013.056614-
dc.identifier.pmid24400522-
dc.identifier.hkuros225351en_US
dc.identifier.volume8en_US
dc.identifier.issue4-
dc.identifier.spage462en_US
dc.identifier.epage479en_US
dc.identifier.isiWOS:000325204400006-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats